Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taking ranitidine, feeling short of breath and nervous. Should I continue this medicine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
I,m taking 150 mg of ranitidine I,m fellin short of breath and very nervous - I have been taking the medication for approx. 3 weeks can I just stop XXXXXXX
Posted Sun, 11 Aug 2013 in Digestion and Bowels
Answered by Dr. Prasad 1 hour later

Ranitidine can be stopped cold XXXXXXX It is not known to produce withdrawal effects. That being said, I do not feel ranitidine is in anyway responsible for shortness of breath or nervousness. Your doctor needs to consider other causes before attributing it to ranitidine.

Hope this helps. Let me know if you need clarifications.

Good luck!!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor